Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/52818
Title: Axioms and new operators of mathematical morphology
Authors: Alvarez, L 
Guichard, F
Lions, Pl
Morel, Jm
UNESCO Clasification: 120601 Construcción de algoritmos
120602 Ecuaciones diferenciales
1206 Análisis numérico
Issue Date: 1992
Journal: Comptes Rendus De L Academie Des Sciences Serie I-Mathematique
Abstract: We describe all multiscale causal, local, stable and shape preserving filterings. This classification contains the classical "morphological" operators, and some new ones.
URI: http://hdl.handle.net/10553/52818
ISSN: 0764-4442
Source: Comptes Rendus De L Academie Des Sciences Serie I-Mathematique [ISSN 0764-4442], v. 315 (3), p. 265-268
Appears in Collections:Artículos
Show full item record

WEB OF SCIENCETM
Citations

35
checked on Apr 18, 2021

Page view(s)

16
checked on Apr 17, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.